Siberian Mathematical Journal

, Volume 21, Issue 2, pp 176–182 | Cite as

Algebraic Mal'tsev algebras

  • A. N. Grishkov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. Stewart, “Structure theorem for a class of locally finite Lie algebras,” Proc. London Math. Soc.,24, No. 1, 79–100 (1972).Google Scholar
  2. 2.
    E. N. Kuz'min, “Mal'tsev algebras and their representations,” Algebra Logika,7, No. 4, 48–69 (1968).Google Scholar
  3. 3.
    K. A. Zhevlakov, “The nilradical of a Mal'tsev algebra,” Algebra Logika,4, No. 5, 67–78 (1965).Google Scholar
  4. 4.
    A. I. Mal'tsev, “Analytic loops,” Mat. Sb.,36(78), No. 3, 569–576 (1955).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • A. N. Grishkov

There are no affiliations available

Personalised recommendations